# SDR QMLA202507262079

- Difficulty date: July 19, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N637PC
- Make and model: Pilats PC1245
- Aircraft serial: 627
- Aircraft time: 9,223 hours, 10,944 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Condition: Failed
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A HAMMER WAS DISCOVERED ON THE ENGINE COWING DURING TAKEOFF AS IT ROLLED ONTO THE WINDSCREEN DURING TAKEOFF. SDR FORM SUBMITTED ON 07/23/2025.
